# SDR DALA2023112709691

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 85,206 hours, 39,591 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0661 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS / ALL DOOR SLIDE LIGHTS INOPERATIVE. CORRECTIVE ACTION: T/S PER B757 WDM 25-66-11. R3 DOOR SLIDE INDICATION LIGHT LOOSE SECURED THE LIGHT OPS CHECK GOOD.A/C OK FOR SVC. (0077965)
